# SDR SWAA2025092408976

- Difficulty date: August 27, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 30,100 hours, 15,025 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD T/E MAIN FLAP AFT WEDGE DELAMINATED.  LOCATED AND DRILLED FASTENER HOLES IN NEW MAIN FLAP T/E WEDGE REF SRM 51-40-02-0G-0.   REPLACED THE WEDGE IAW SRM 51-10-02 & SRM 51-40-02-0G-0.
